# SDR MWEA98982

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 591013037
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT SIDE OF AFT PRESSURE BULKHEAD -37 ANGLE.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
